# SDR SWAA2012110109024

- Difficulty date: September 17, 2012
- Submitted: November 2, 2012
- Operation: Air carrier
- Aircraft: N663SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23256
- Aircraft time: 82,704 hours, 65,391 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 6544561
- Condition: Broken
- Location: Nr 4 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 4 GROUND SPOILER O/B ACTUATOR BROKEN.  REMOVED AND REPLACED NR 4 GROUND SPOILER O/B ACTUATOR IAW AMM.
